# SDR ASAA2024061850755

- Difficulty date: June 18, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128U14
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRAP RBL 24 STA 807 TO 827 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE AFT CARGO STRAP FOUND TO BE OUT LIMITS IAW B737-900ER SRM 53-60-15-1A-1, REMOVED AND REPLACED AFT CARGO STRAP IAW B737-900ER SRM 51-40-02-0G-0W: 2" O: .080 R: .068" L: 1" D: .012".
